Alert archive / Louisiana / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Lake Charles, LA

October 27, 20109 parishes in Louisiana; Hardin County, Tyler County, Texas

NWS Lake Charles, LA issued this red flag warning at Oct 27, 2010, 3:11 PM CDT for 9 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Oct 28, 2010, 9:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 3:11 PM CDT (20:11 UTC)
In effect from
Oct 28, 2010, 9:00 AM CDT
Expired
Oct 28, 2010, 6:00 PM CDT
In force
9 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2493 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2493 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WWUS84 KLCH 272011
RFWLCH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
311 PM CDT WED OCT 27 2010

...A RED FLAG WARNING IS IN EFFECT FOR THURSDAY...

.A COLD FRONT WILL ADVANCE ACROSS THE AREA LATE TONIGHT. A STRONG
NORTHERLY FLOW WILL FOLLOW IN ITS WAKE THURSDAY WITH RELATIVE
HUMIDITY VALUES PLUMMETING THROUGH THE DAY. THIS COMBINED WITH THE
ONGOING DROUGHT WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. 

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-280415-
/O.NEW.KLCH.FW.W.0002.101028T1400Z-101028T2300Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
311 PM CDT WED OCT 27 2010

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CDT THURSDAY.

A STRONG COLD WILL ADVANCE ACROSS THE AREA LATE TONIGHT. A STRONG
NORTHERLY FLOW WILL FOLLOW IN ITS WAKE THURSDAY USHERING SHARPLY
DRIER AIR WITH RELATIVE HUMIDITY VALUES PLUMMETING INTO THE 20S
AND POSSIBLY INTO THE TEENS AS THE DAY PROGRESSES. LOW RELATIVE
HUMIDITY VALUES IN COMBINATION WITH WINDS FROM 15 TO 25 MPH WITH
FREQUENT HIGHER GUSTS WILL RESULT IN A CRITICAL FIRE WEATHER DAY.
PARTICULARLY ADDING TO THE THREAT IS THE ONGOING DROUGHT PATTERN
AND ASSOCIATED ABUNDANT DRY FUELS FOR RAPID DEVELOPMENT OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
528 
WWUS84 KLCH 280402
RFWLCH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1102 PM CDT WED OCT 27 2010

...A RED FLAG WARNING IS IN EFFECT FOR THURSDAY...

.A COLD FRONT WILL ADVANCE ACROSS THE AREA LATE TONIGHT. A STRONG
NORTHERLY FLOW WILL FOLLOW IN ITS WAKE THURSDAY WITH RELATIVE
HUMIDITY VALUES PLUMMETING THROUGH THE DAY. THIS COMBINED WITH
THE ONGOING DROUGHT WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-281200-
/O.CON.KLCH.FW.W.0002.101028T1400Z-101028T2300Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
1102 PM CDT WED OCT 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CDT
THURSDAY. 

A STRONG COLD WILL ADVANCE ACROSS THE AREA LATE TONIGHT. A STRONG
NORTHERLY FLOW WILL FOLLOW IN ITS WAKE THURSDAY USHERING SHARPLY
DRIER AIR WITH RELATIVE HUMIDITY VALUES PLUMMETING INTO THE 20S
AND POSSIBLY INTO THE TEENS AS THE DAY PROGRESSES. LOW RELATIVE
HUMIDITY VALUES IN COMBINATION WITH WINDS FROM 15 TO 25 MPH WITH
FREQUENT HIGHER GUSTS WILL RESULT IN A CRITICAL FIRE WEATHER DAY.
PARTICULARLY ADDING TO THE THREAT IS THE ONGOING DROUGHT PATTERN
AND ASSOCIATED ABUNDANT DRY FUELS FOR RAPID DEVELOPMENT OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

24
781 
WWUS84 KLCH 280858
RFWLCH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 AM CDT THU OCT 28 2010

...A RED FLAG WARNING IS IN EFFECT FOR THURSDAY...

.A STRONG PACIFIC COLD FRONT WILL USHER IN A COOL CONTINENTAL AIR
MASS THROUGH THE WESTERN UPPER GULF COAST STATES THIS MORNING.

IN ADDITION...LARGE DIFFERENCES-IN-PRESSURE WILL BE FOUND BEHIND
THE DEPARTING FRONT...PRODUCING STRONG NORTHERLY BREEZES AROUND
25 KNOTS AND GUSTY.

THE COMBINATION OF STRONG NORTHERLY WINDS AND INTRUDING CONTINENTAL
OR DRY AIR WILL PRODUCE A CRITICAL FIRE WEATHER DAY.

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-281800-
/O.CON.KLCH.FW.W.0002.101028T1400Z-101028T2300Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
358 AM CDT THU OCT 28 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CDT THIS EVENING. 

A STRONG PACIFIC COLD FRONT WILL USHER IN A COOL CONTINENTAL AIR
MASS THROUGH THE WESTERN UPPER GULF COAST STATES THIS MORNING.

THE COMBINATION OF STRONG NORTHERLY WINDS AND INCOMING DRY AIR...
BEHIND THE DEPARTING COLD FRONT...WILL PRODUCE A CRITICAL FIRE
WEATHER DAY.

THE SURFACE RELATIVE HUMIDITIES WILL RESPOND TO THE ABOVE COMBINATION
...PLUMMETING INTO THE MID TO UPPER TEENS BY MIDAFTERNOON. 

DRY GRASSES AND SHRUBS CAN IGNITE EASILY DUE TO THE VERY LOW
RELATIVE HUMIDITIES...AND SPREAD QUICKLY DUE TO THE STRONG
NORTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
884 
WWUS84 KLCH 281526
RFWLCH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 AM CDT THU OCT 28 2010

...A RED FLAG WARNING IS IN EFFECT FOR THURSDAY...

.A STRONG PACIFIC COLD FRONT WILL USHER IN A COOL CONTINENTAL AIR
MASS THROUGH THE WESTERN UPPER GULF COAST STATES THIS MORNING.

IN ADDITION...LARGE DIFFERENCES-IN-PRESSURE WILL BE FOUND BEHIND
THE DEPARTING FRONT...PRODUCING STRONG NORTHERLY BREEZES AROUND
25 KNOTS AND GUSTY.

THE COMBINATION OF STRONG NORTHERLY WINDS AND INTRUDING
CONTINENTAL OR DRY AIR WILL PRODUCE A CRITICAL FIRE WEATHER DAY.

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-282300-
/O.CON.KLCH.FW.W.0002.000000T0000Z-101028T2300Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
1026 AM CDT THU OCT 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A STRONG PACIFIC COLD FRONT WILL USHER IN A COOL CONTINENTAL AIR
MASS THROUGH THE WESTERN UPPER GULF COAST STATES THIS MORNING.

THE COMBINATION OF STRONG NORTHERLY WINDS AND INCOMING DRY AIR...
BEHIND THE DEPARTING COLD FRONT...WILL PRODUCE A CRITICAL FIRE
WEATHER DAY.

THE SURFACE RELATIVE HUMIDITIES WILL RESPOND TO THE ABOVE
COMBINATION ...PLUMMETING INTO THE MID TO UPPER TEENS BY
MIDAFTERNOON.

DRY GRASSES AND SHRUBS CAN IGNITE EASILY DUE TO THE VERY LOW
RELATIVE HUMIDITIES...AND SPREAD QUICKLY DUE TO THE STRONG
NORTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this red flag warning went out at Oct 27, 2:53 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 27, 2:53 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
253 PM CDT WED OCT 27 2010

.DISCUSSION...A RATHER WARM AND HUMID AFTERNOON ACROSS THE REGION
AS SOUTHERLIES HAVE REEMERGED ACROSS THE ENTIRE FORECAST AREA.
DEWPOINTS CURRENTLY IN THE MID 70S ALONG THE INTERSTATE 10
CORRIDOR AND SOUTH...AND AROUND 70 THROUGH CENTRAL LOUISIANA INTO
INTERIOR SOUTHEAST TEXAS. RADAR DEPICTING A FEW SHOWERS ALONG
INTERSTATE 49...THROUGH ACADIANA AND FURTHER SOUTH INTO THE NEAR
COASTAL WATERS. WEATHER CHANGES ARE ON THE WAY.

A STRONG NORTHEAST TO SOUTHWEST ORIENTED COLD FRONT APPROACHING
THE ARKLATEX IS PROGGED SIMILARLY BY MODELS TO SWEEP ACROSS THE
REGION LATER TONIGHT AND THURSDAY MORNING. A FEW SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE BOUNDARY AS
IT ADVANCES ACROSS THE FORECAST AREA...BUT MOISTURE REMAINS
SOMEWHAT LIMITED ALOFT SO WILL HAVE TO MAINTAIN NO MORE THAN
CHANCE POPS. SHARPLY DRIER AND COOLER AIR WILL FILTER INTO THE
REGION IN THE WAKE OF THE FRONT ON STRONG NORTHERLY WINDS. COOLER
TEMPERATURES TO REMAIN IN PLACE THROUGH THE REMAINDER OF THE WEEK AS
1030 MB SURFACE HIGH TRANSLATES FROM THE SOUTH PLAINS AND THROUGH
THE LOWER MISSISSIPPI VALLEY. COOLEST TEMPERATURES EXPECTED
FRIDAY AND SATURDAY WITH MORNING LOWS PLUMMETING INTO THE UPPER
30S NORTH AND LOW TO MID 40S SOUTH.

A WEAK LOW LEVEL FLOW RETURNS SUNDAY WITH MODERATING TEMPERATURES.
NEXT FRONTAL PASSAGE AND ANY RAIN CHANCE ARRIVES IN A
MONDAY/TUESDAY TIME FRAME. MOISTURE PER GFS TOO LIMITED FOR RAINS
WITH SYSTEM...ECMWF A LITTLE MORE OPTIMISTIC. AT THIS TIME WE ARE
CARRYING NO PRECIP AND WILL CONTINUE AT THIS TIME.

&&

.MARINE...WINDS AND SEAS WILL REMAIN ON THE LOW SIDE THROUGH
TONIGHT. A STRONG COLD FRONT WILL ADVANCE ACROSS THE NORTHWEST
GULF THURSDAY MORNING WITH A STRONG NORTHERLY FLOW FOLLOWING IN
ITS WAKE. A SMALL CRAFT ADVISORY BECOMES IN EFFECT BEGINNING THURSDAY
MORNING AND CONTINUING INTO FRIDAY.

&&

.FIRE WEATHER...A STRONG COLD WILL ADVANCE ACROSS THE AREA LATE
TONIGHT. A STRONG NORTHERLY FLOW WILL FOLLOW IN ITS WAKE THURSDAY
USHERING SHARPLY DRIER AIR WITH RELATIVE HUMIDITY VALUES PLUMMETING
INTO THE 20S AND POSSIBLY INTO THE TEENS AS THE DAY PROGRESSES.
LOW RELATIVE HUMIDITY VALUES IN COMBINATION WITH WINDS FROM 15 TO
25 MPH WITH FREQUENT HIGHER GUSTS WILL RESULT IN A CRITICAL FIRE
WEATHER DAY. PARTICULARLY ADDING TO THE THREAT IS THE ONGOING
DROUGHT PATTERN AND ASSOCIATED ABUNDANT DRY FUELS FOR RAPID
DEVELOPMENT OF WILDFIRES.

A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE AREA THURSDAY.
BURN BANS REMAIN IN EFFECT ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  62  80  45  73  44 /  20  10   0   0   0
KBPT  61  80  44  73  43 /  20  10   0   0   0
KAEX  58  77  41  72  40 /  20  10   0   0   0
KLFT  64  80  45  74  45 /  30  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...RED FLAG WARNING FROM 9 AM TO 6 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

TX...RED FLAG WARNING FROM 9 AM TO 6 PM CDT THURSDAY FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
     ORANGE...TYLER.

GM...SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 1 PM CDT FRIDAY FOR
     THE FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
     NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

&&
Hazardous weather outlook, Oct 27, 4:48 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 AM CDT WED OCT 27 2010

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-281100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
448 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
LIGHT STREAMER SHOWERS WILL PERSIST TODAY...AHEAD OF A COLD
FRONT CURRENTLY STALLED ACROSS THE LAKES REGION AND PINEY HILLS.

HIGH PRESSURE BUILDING SOUTH AND EAST OUT OF THE COLORADO FRONT
RANGE WILL ABRUPTLY SHOVE THE STALLED FRONT GULFWARD THIS EVENING.
SCATTERED PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE...
BECOMING STRONGER ACROSS SOUTH CENTRAL LOUISIANA AND ITS ADJACENT
COASTAL WATERS. THE COLD FRONT WILL EXIT THE TEXAS AND LOUISIANA
COASTAL WATERS BY EARLY MORNING THURSDAY.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THIS MORNING ACROSS
THE FARSHORE COASTAL WATERS. COMBINED SEAS TO AROUND 7 FEET...DUE
MAINLY TO THE 7-SECOND SOUTHERLY SWELLS...WILL SUBSIDE TO AROUND
5 FEET DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
COOLER AIR WILL RIDE IN ON NORTHERLY WINDS OVER THE NEXT FEW DAYS.
HIGH PRESSURE WILL SHUT-DOWN THE NORTHERLY WIND REGIME OVER THE
WEEKEND...TEMPERATURES AND HUMIDITIES WILL SLOWLY RECOVER.

ANOTHER COLD FRONT WILL ADVANCE THROUGH THE WESTERN UPPER GULF
COAST STATES ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:02 PM CDTSmall Craft AdvisoryLCH27 hr

Nearby

Red Flag Warnings in Louisiana, 2010Red Flag Warnings in Texas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.